# SDR GUUA04260801

- Difficulty date: April 26, 2008
- Submitted: April 29, 2008
- Operation: Air carrier
- Aircraft: N231YV
- Make and model: Beech 1900D
- Aircraft serial: UE231
- Aircraft time: 26,215 hours, 33,924 cycles
- Engine: Pwa PT6A67D
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Shorted
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT: 9275, DURING APPROACH LANDING GEAR WOULD NOT COME DOWN, CIRCUIT BREAKER POPPED.  MANUALLY EXTENDED LANDING GEAR. LANDED WITHOUT INCIDENT.  REPAIRED SHORTED WIRE G15F22 ON CABIN SIDEWALL NEAR MAIN DOOR. OPERATIONAL CHECK GOOD NO DEFECTS NOTED.
